Table of Contents
Algebra
Volume 2014, Article ID 948032, 5 pages
http://dx.doi.org/10.1155/2014/948032
Research Article

Right -Weakly Regular -Semirings

Y. C. College of Science, Karad, India

Received 20 July 2014; Accepted 11 November 2014; Published 15 December 2014

Academic Editor: K. C. Sivakumar

Copyright © 2014 R. D. Jagatap. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. M. Rao, “Γ-semirings. I,” Southeast Asian Mathematical Society. Southeast Asian Bulletin of Mathematics, vol. 19, no. 1, pp. 49–54, 1995. View at Google Scholar · View at MathSciNet
  2. J. Ahsan, “Fully idempotent semirings,” Proceedings of the Japan Academy, Series A, vol. 32, pp. 185–188, 1956. View at Google Scholar
  3. K. Iséki, “Ideal theory of semiring,” Proceedings of the Japan Academy, vol. 32, pp. 554–559, 1956. View at Publisher · View at Google Scholar · View at MathSciNet
  4. K. Iséki, “Ideals in semirings,” Proceedings of the Japan Academy, vol. 34, pp. 29–31, 1958. View at Publisher · View at Google Scholar · View at MathSciNet
  5. M. Shabir and M. S. Iqbal, “One-sided prime ideals in semirings,” Kyungpook Mathematical Journal, vol. 47, no. 4, pp. 473–480, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. T. K. Dutta and S. K. Sardar, “Semiprime ideals and irreducible ideals of Γ-semirings,” Novi Sad Journal of Mathematics, vol. 30, no. 1, pp. 97–108, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. Henriksen, “Ideals in semirings with commutative addition,” Notices of the American Mathematical Society, vol. 6, p. 321, 1958. View at Google Scholar
  8. M. K. Sen and M. R. Adhikari, “On k-ideals of semirings,” International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 2, pp. 347–350, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  9. M. K. Sen and M. R. Adhikari, “On maximal k-ideals of semirings,” Proceedings of the American Mathematical Society, vol. 118, no. 3, pp. 699–703, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  10. R. D. Jagatap and Y. S. Pawar, “k-ideals in Γ-semirings,” Bulletin of Pure and Applied Mathematics, vol. 6, no. 1, pp. 122–131, 2012. View at Google Scholar
  11. R. D. Jagatap and Y. S. Pawar, “Quasi-ideals in regular Γ-semirings,” Bulletin of Kerala Mathematics Association, vol. 7, no. 2, pp. 51–61, 2010. View at Google Scholar · View at MathSciNet
  12. G. Birkoff, Lattice Theory, American Mathematical Society, Providence, RI, USA, 1948.